# SDR UF6A980911

- Difficulty date: September 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AW
- Make and model: Bag ATP
- Aircraft serial: 2032
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Condition: Inoperative
- Location: Rows 1&2 Cd
- Part time: 6,924 hours
- Component: Grimes
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - PROXIMITY LIGHTING INOP ROW 1 AND 2 CD.  MAINTENANCE REMOVED AND REPLACED NR 1 POWER SUPPLY.  (M)
